# SDR 05FDEA01289

- Difficulty date: May 15, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727233
- Aircraft serial: 20936
- Aircraft time: 56,586 hours, 35,881 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Retainer
- Part number: 651841585
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NOSE GEAR AFT DOOR SEAL RETAINER CORRODED.  REMOVED AND REPLACED SEAL RETAINER IAW SRM 51-30-2.
